# SDR XV6A2014102100008

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N661C
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 81,778 hours, 21,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 54643
- Condition: Discharged
- Location: Cabin
- Part time: 99,999 hours, 99,999 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L781, L323, L782, L655 & L320 INOPERATIVE.  R & R M737 BATTERY PACK & CHARGER IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.  COMPONENTS ARE NOT TIME CONTROLLED, THEREFORE TIMES & CYCLES ENTERED ARE ONLY TO FILL IN BLANKS.
